ON LIEB AND THIRRING TYPE DISCRETE INEQUALITIES
Main Article Content
Discrete inequalities of the Lieb and Thirring type involving functions of several independent variables and their forward differences are established. The proofs given here are elementary and the results established provide new estimates on these types of inequalities.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
J. A. Dubinskii', "Some integral inequalities and the solvability of degenerate quasilinear elliptic systems of differential equations," Math. Sb. 64 (1964), 458-480.
A. Friedman, "Partial Differential Equations", New York:Holt, Reinhart and Winston, 1969.
J. M. Ghidaglia, M. Marion and R. Temam, "Generalization of the Sobolev-Licb-Thirring inequalities and applications to the dimension of attractors," Differential and Integral Equations 1 (1988), 1-21.
E. Lieb and W. Thirring, Inequalities for the moments of the eigenvalues of the Schrodinger Hamiltonian and their relation to Sobolev inequalities, in Studies in Mathematical Physics, E. Lieb, B. Simon and A.Wightman Eds.Princeton Univ.P1·css, Princeton, 1976.
B. G. Pachpattc, "On Sobolev type inequalities," Proc. Royal Soc. Edinburgh 103A (1986), 1-14.
B. G. Pachpatte, On discrete inequalities of the Poincare type, Periodica Math. Hungarica 19 (1988), 227-233.
B. G. Pachpatte, "On some new multidimensi~nal discrete inequalities," Tamkang Jour. Math. 17 (1986), 21-29.
P. M. Prenter, "Splines and Variational Methods", Wiley, New York, 1975.